# SDR CALA2023080402423

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 77,564 hours, 15,283 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 PDA PANEL 652 MISSING FROM ACFT, ALONG WITH SECTIONS OF PANELS AND FARINGS SURROUNDING GEAR STRUCTURE. ADDING IMAGES ADDITIONAL IMAGE
